MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Catalog Number 119112
Medical Device Problem Codes Decrease in Pressure (1490); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheter spontaneously removed during placement.Per additional information via email from ibc on 08mar2024, it was unknown whether any hole or damage in the balloon.The device used on the patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Three photos were received for evaluation.The first one shows the three-way catheter and pouch.The second photo zooms in the deflated catheter balloon and tip and the last photo shows the catheter cap in which the lot nggp1733 is evidenced.It was also received 1 all silicone temp sensing foley catheter.The catheter balloon was inflated with 5.5 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and no leaks were observed.Balloon concentricity was found within specification.Catheter rested with no leaks.The inhouse syringe was connected and it was able to return the solution with no issues or cuffing in three minutes and 34 seconds.The device is considered within specification, and the reported event is considered unconfirmed.No root cause could be found because the reported event.Dhr is not required since the reported failure was unconfirmed.As the reported event is unconfirmed a labeling review is not required.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18948966
Report Number1018233-2024-01496
Device Sequence Number15290864
Product Code EZL
UDI-Device Identifier00801741046018
UDI-Public(01)00801741046018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Catalogue Number119112
Device Lot NumberNGGR2885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown